# SDR CA130201010

- Difficulty date: February 1, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 20,380 hours
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Part number: 206031200024
- Condition: Cracked
- Location: Box Beam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RIGHT STRAP ON BOTTOM OF BOXBEAM FOUND CRACKED DURING ANNUAL INSPECTION.
